zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and Hopf bifurcation in a ratio-dependent predator-prey system with stage structure. (English) Zbl 1146.34323
Summary: A ratio-dependent predator-prey model with stage structure for the predator and time delay due to the gestation of the predator is investigated. By analyzing the characteristic equations, the local stability of a positive equilibrium and a boundary equilibrium is discussed, respectively. Further, it is proved that the system undergoes a Hopf bifurcation at the positive equilibrium when $\tau = \tau _{0}$. By using an iteration technique, sufficient conditions are derived for the global attractivity of the positive equilibrium. By comparison arguments, sufficient conditions are obtained for the global stability of the boundary equilibrium. Numerical simulations are carried out to illustrate the main results.

34D23Global stability of ODE
34K18Bifurcation theory of functional differential equations
37N25Dynamical systems in biology
92D25Population dynamics (general)
Full Text: DOI
[1] Abdallah, Sabah Hafez: Stability and persistence in plankton models with distributed delays, Chaos, solitons & fractals 17, 879-884 (2003) · Zbl 1033.92032 · doi:10.1016/S0960-0779(02)00169-8
[2] Arditi, R.; Ginzburg, L. R.: Coupling in predator -- prey dynamics: ratio-dependence, J theor biol 139, 311-326 (1989)
[3] Arditi, R.; Perrin, N.; Saiah, H.: Functional response and heterogeneities: an experiment test with cladocerans, Oikos 60, 69-75 (1991)
[4] Arditi, R.; Saiah, H.: Empirical evidence of the role of heterogeneity in ratio-dependent consumption, Ecology 73, 1544-1551 (1992)
[5] Beretta, E.; Kuang, Y.: Global analyses in some delayed ratio-dependent predator -- prey systems, Nonlinear anal, T.M.A. 32, 381-408 (1998) · Zbl 0946.34061 · doi:10.1016/S0362-546X(97)00491-4
[6] Chen, L.; Song, X.; Lu, Z.: Mathematical models and methods in ecology, (2003)
[7] Chen, Y.; Yu, J.; Sun, C.: Stability and Hopf bifurcation analysis in a three-level food chain system with delay, Chaos, solitons & fractals 31, 683-694 (2007) · Zbl 1146.34051 · doi:10.1016/j.chaos.2005.10.020
[8] El-Sheikh, M. M. A.; Mahrouf, S. A. A.: Stability and bifurcation of a simple food chain in a chemostat with removal rates, Chaos, solitons & fractals 23, 1475-1489 (2005) · Zbl 1062.92068 · doi:10.1016/j.chaos.2004.06.079
[9] Gutierrez, A. P.: The physiological basis of ratio-dependent predator -- prey theory: a metabolic pool model of Nicholson’s blowflies as an example, Ecology 73, 1552-1563 (1992)
[10] Hale, J.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[11] Hanski, I.: The functional response of predator: worries about scale, Tree 6, 141-142 (1991)
[12] Jing, Z.; Yang, J.: Bifurcation and chaos in discrete-time predator -- prey system, Chaos, solitons & fractals 27, 259-277 (2006) · Zbl 1085.92045 · doi:10.1016/j.chaos.2005.03.040
[13] Krise, S.; Choudhury, S. Roy: Bifurcations and chaos in a predator -- prey model with delay and a laser-diode system with self-sustained pulsations, Chaos, solitons & fractals 16, 59-77 (2003) · Zbl 1033.37048 · doi:10.1016/S0960-0779(02)00199-6
[14] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[15] Kuang, Y.; Beretta, E.: Global qualitative analyses of a ratio-dependent predator -- prey system, J math biol 36, 389-406 (1998) · Zbl 0895.92032 · doi:10.1007/s002850050105
[16] Kuang, Y.; So, J. W. H.: Analysis of a delayed two-stage population with space-limited recruitment, SIAM J appl math 55, 1675-1695 (1995) · Zbl 0847.34076 · doi:10.1137/S0036139993252839
[17] Lancaster, P.; Tismenetsky, M.: The theory of matrices, (1985) · Zbl 0558.15001
[18] Li, S.; Liao, X.; Li, C.: Hopf bifurcation in a Volterra prey -- predator model with strong kernel, Chaos, solitons & fractals 22, 713-722 (2004) · Zbl 1073.34086 · doi:10.1016/j.chaos.2004.02.048
[19] Liu, Z.; Yuan, R.: Stability and bifurcation in a delayed predator -- prey system with beddingtoncdeangelis functional response, J math anal appl 296, 521-537 (2004) · Zbl 1051.34060 · doi:10.1016/j.jmaa.2004.04.051
[20] Liu, Z.; Yuan, R.: Stability and bifurcation in a harvested one-predator-two-prey model with delays, Chaos, solitons & fractals 27, 1395-1407 (2006) · Zbl 1097.34051 · doi:10.1016/j.chaos.2005.05.014
[21] Meng, X.; Han, M.; Song, Y.: Stability and bifurcation in a non-Kolmogorov type prey -- predator system with time delay, Math comput modell 41, 1445-1455 (2005) · Zbl 1198.34157 · doi:10.1016/j.mcm.2004.02.038
[22] Smith, Hal: Monotone dynamical system: an introduction to the theory of competitive and cooperative system, (1995) · Zbl 0821.34003
[23] Song, Y.; Han, M.; Peng, Y.: Stability and Hopf bifurcations in a competitive Lotka -- Volterra system with two delays, Chaos, solitons & fractals 22, 1139-1148 (2004) · Zbl 1067.34075 · doi:10.1016/j.chaos.2004.03.026
[24] Song, Y.; Wei, J.: Local Hopf bifurcation and global periodic solutions in a delayed predator -- prey system, J math anal appl 301, 1-21 (2005) · Zbl 1067.34076
[25] Song, Y.; Yuan, S.: Bifurcation analysis in a predator -- prey system with time delay, Nonlinear anal RWA 7, 265-284 (2006) · Zbl 1085.92052
[26] Sun, C.; Han, M.; Lin, Y.: Analysis of stability and Hopf bifurcation for a delayed logistic equation, Chaos, solitons & fractals 31, 672-682 (2007) · Zbl 05265012
[27] Sun, C.; Lin, Y.; Han, M.: Stability and Hopf bifurcation for an epidemic disease model with delay, Chaos, solitons & fractals 30, 204-216 (2007) · Zbl 1165.34048 · doi:10.1016/j.chaos.2005.08.167
[28] Wang, W.; Chen, L.: A predator -- prey system with stage structure for predator, Comput math appl 33, 83-91 (1997)
[29] Wang, W.; Fergola, P.; Tenneriello, C.: Global attractivity of periodic solutions of population models, J math anal appl 211, 498-511 (1997) · Zbl 0879.92027 · doi:10.1006/jmaa.1997.5484
[30] Yuan, S.; Han, M.: Bifurcation analysis of a chemostat model with two distributed delays, Chaos, solitons & fractals 20, 995-1004 (2004) · Zbl 1059.34059 · doi:10.1016/j.chaos.2003.09.048
[31] Yuan, S.; Song, Y.; Han, M.: Direction and stability of bifurcating periodic solutions of a chemostat model with two distributed delays, Chaos, solitons & fractals 21, 1109-1123 (2004) · Zbl 1129.34328 · doi:10.1016/j.chaos.2003.12.090
[32] Zhou, L.; Tang, Y.; Hussein, S.: Stability and Hopf bifurcation for a delay competition diffusion system, Chaos, solitons & fractals 14, 1201-1225 (2002) · Zbl 1038.35147 · doi:10.1016/S0960-0779(02)00068-1